# SDR SWAA2016091907936

- Difficulty date: September 4, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A537108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT STUB FRAME CRACKED AT BS 294.5, STR 17R.  R & R STUB FRAME IAW SRM AND DWG.
